Cross Reference Down

Tichy, RF (1987). Gleichverteilung zum Summierungsverfahren H∞. Math. Nachr. 131(1), 119-125. GER

This work cites the following items of the Benford Online Bibliography:


Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Niederreiter, H and Philipp, W (1973). Berry-Esseen bounds and a theorem of Erdős and TurÓn on uniform distribution mod 1. Duke Mathematical Journal 40(3), 633-649. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Schatte, P (1983). On H -summability and the uniform distribution of sequences. Math. Nachr. 113, 237-243. DOI:10.1002/mana.19831130122. View Complete Reference Online information Works that this work references Works that reference this work
Tichy, RF (1985). Uniform distribution and diophantine inequalities. Monatsh. Math. 99(2), 147-152. ISSN/ISBN:0026-9255. DOI:10.1007/BF01304194. View Complete Reference Online information Works that this work references Works that reference this work